# SDR SWAA090323

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 37,399 hours, 22,039 cycles
- Engine: Cfmint CFM567B22
- Engine time: 27,816 hours, 15,972 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFM567B24G22
- Part serial: 876482
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ON TAKEOFF ROLL, NR 1 ENGINE APPARENTLY COMPRESSOR STALLED.  SEVERAL LOUD BANGS ACCOMPANIED BY AIRFRAME VIBRATIONS AND A BRIGHT FLASH.  TAKEOFF REJECTED.  IDLE INDICATIONS APPEARED NORMAL.  FOUND NUMEROUS HPC 7-8TH STAGE BLADE DAMAGED.  CHANGED NR 1 ENGINE PER MT.
